# SDR CA990209002

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: C2FS533
- Condition: Cracked
- Location: Bs 228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AD CF-98-38 INSPECTION FOUND THE BULKHEAD AT STA 228 CRACKED AT THE BOTTOM LEFT.
